How can you tell if you have hot flashes due to menopause or sweating due to a pituitary tumor? The type of sweating I have is whenever I do anything I sweat until I stop what I am doing and sit down. Some people have told me a hot flash just comes on and then goes away within a few minutes. My hot flashes stay with me until I stop doing what I'm doing. Does this sound more like a adrenal problem?
Thanks for the info! I will be seeing the Internist thursday and I just wanted to run it by some one else before I go for my appt. I also take desipramine for my headaches and I've read that one of the side effects can be sweating.
The internist agreed that what I described sounds more like heat intolerance. I'm being weaned off of my headache med to see if that will fix the problem but she felt my dose was so small that it shouldn't be giving me any side effects. If this doesn't do it then they will look closer at the thyroid although I had testing done in January and this sweating started last summer when my headache med started.
Glad he is looking at it - the heat lately here has been awful for us who have this (I sleep with 2 fans on me while my hubs shivers under all the blankets and complains) so while it seems such a small thing, it is miserable!
Hopefully it is just a side effect and you can get a different med... all those preventatives have a side effect (I am on one too) or two..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.